# SDR AALA202511265114

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 68,163 hours, 29,049 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS GETTING STUCK ON THE TRIM MAKING IT DIFFICULT TO OPEN. ACCOMPLISHED ADJUSTMENT AND CLEANING OF FORWARD LAVATORY DOOR TRACKS. PER AMM 52-50-00. OPERATIONAL CHECK GOOD.
